# SDR USAA2011011390198

- Difficulty date: January 5, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 54,010 hours, 21,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 140N2002141
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C2 - MAJOR REPAIR - CRACK IN SHEAR ANGLE AT BS 1300, S21L.  REPLACED SHEAR ANGLE AT BS 1300, S21L IAW B757 SRM 51-40-02.
